Yes it can. Along with a sore throat.
Not usually I would call your doctor it can lower your immune system. It can put you at risk for infection. If you have pneumonia or Bronchitis perhaps your fever is from an infection you already have
No, not usually, it lowers your immune system. It may be from an infection from something else.
Hand washing and perhaps wearing a mask when in large crowds or traveling is extremely
important when on prednisone. I have been on it for 8 years now.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Feb 2017 • 2 answers
Updated 2 Aug 2015 • 1 answer
Updated 2 Mar 2017 • 1 answer
I have been prescribed prednisone for a non-allergic reaction to penicillin and have a tapering off?
Updated 4 Oct 2014 • 2 answers
Updated 26 Aug 2018 • 3 answers